International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 647091, 11 pages
doi:10.1155/2011/647091
Research Article

Some Coupled Fixed Point Results on Partial Metric Spaces

Institut Supérieur d'Informatique de Mahdia, Université de Monastir, route de Réjiche, Km 4, BP 35, Mahdia 5121, Tunisia

Received 20 December 2010; Revised 19 February 2011; Accepted 19 March 2011

Academic Editor: Enrique Llorens-Fuster

Copyright © 2011 Hassen Aydi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some coupled fixed point results for mappings satisfying different contractive conditions on complete partial metric spaces.